Special normal form of a hyperbolic CR-manifold in ℂ⁴

Volume 70 / 1998

Vladimir Ežov, Gerd Schmalz Annales Polonici Mathematici 70 (1998), 99-107 DOI: 10.4064/ap-70-1-99-107


We give a special normal form for a non-semiquadratic hyperbolic CR-manifold M of codimension 2 in ℂ⁴, i.e., a construction of coordinates where the equation of M satisfies certain conditions. The coordinates are determined up to a linear coordinate change.


  • Vladimir Ežov
  • Gerd Schmalz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image